# SDR CALA2022012600245

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 69,782 hours, 25,119 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: NA
- Part serial: NA
- Condition: Departed
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 AFT LAV SVC ACCESS PANEL DEPARTED THE AIRCRAFT AND WAS FOUND ON THE O''HARE TAXIWAY . UPDATING PHOTOS OF MISSING LAV ACCESS SVC PANEL, SEE CDL-52D REF L/P 7873970
